MAUDE Adverse Event Report: MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER

MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER
Catalog Number INT6F11C1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The introducer sheath was not returned.The dilator tubing was broken at the edge of the hub.Measurements for outer and inner diameter of the dilator met specification.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
There were no issues noted with the intrakit packaging.The device was removed from packaging per ifu.The device was inspected with no issues.The device was prepped and properly hydrated per ifu.No resistance was encountered when advancing the device.No excessive force was used during insertion.The dilator hub detached while in the patient¿s proximal right radial artery.The remaining part was pulled out.No injury reported.

Brand Name
INTRAKIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key7126198
Report Number1220452-2017-00137
Device Sequence Number1423226
Product Code DYB
UDI-Device Identifier20643169712236
UDI-Public20643169712236
Combination Product (Y/N)N
Initial Reporter CountryIS
PMA/510(K) Number
K162097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/18/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/08/2019
Device Catalogue NumberINT6F11C1
Device Lot Number2016095069
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/27/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/19/2017
Initial Report FDA Received Date12/18/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Weight80